1. Two measures on Cantor sets (with A. Goncharov), Journal of Approximation Theory, 186(2014), 28-32.pdf

2. Widom factors for the Hilbert norm (with A. Goncharov), Banach Center Publications, vol. 107. (2015), 11-18 pdf

3. Some asymptotics for extremal polynomials (with A. Goncharov and B. Hatinoğlu),  Computational Analysis: Contributions from AMAT 2015, 87-101. pdf

4. Chebyshev polynomials on generalized Julia sets, Computational Methods and Function Theory, 16(2016), 387-393. pdf

5. Orthogonal polynomials for the weakly equilibrium Cantor sets (with A. Goncharov), Proc. Amer. Math. Soc., 144(2016), 3781-3795. pdf

6. Spacing properties of the zeros of orthogonal polynomials on Cantor sets via a sequence of polynomial mappings, Acta Mathematica Hungarica, 149(2016), 509-522. pdf

7. Orthogonal polynomials associated with equilibrium measures on R, Potential Analysis, 46(2017), 393-401. pdf

8. Some Open Problems Concerning Orthogonal Polynomials on Fractals and Related Questions (with A. Goncharov),  Dolomites Research Notes on Approximation, vol. 10, Special Issue, (2017), 13-17. pdf

9. Orthogonal polynomials on generalized Julia sets (with A. Goncharov), Complex Analysis and Operator Theory. Volume 11, Issue 8, pp 1845–1864, (2017) pdf

10. Asymptotic properties of Jacobi matrices for a family of fractal measures (with A. Goncharov and A. N. Şimşek), Experimental Mathematics, vol. 27, 10-21, (2018),  pdf

11. Szegő's Condition on Compact subsets of C,   Journal of Approximation Theory, 245(2019), 130-136. pdf

12. Sharp lower bounds for the Widom factors on the real line. (with Maxim Zinchenko), Journal of Mathematical Analysis and Applications, Volume 484 (2020), 123729,  pdf.

13. On the Widom factors for Lp extremal polynomials (with Maxim Zinchenko), Journal of Approximation Theory, Volume 259, November 2020, 105480, pdf.

14. Extremal polynomials on a Jordan arc, Journal of Approximation Theory, Volume 276, April 2022, 105708. pdf 

15. Widom factors for generalized Jacobi measures, Journal of Mathematical Analysis and Applications, Vol. 511, Issue 2, 15 July 2022, 126098,  pdf .

16. Hermitian and non-Hermitian perturbations of chiral Gaussian beta-ensembles (with Rostyslav Kozhan), J. Math. Phys. 63, 043505 (2022), pdf .

17. Multiplicative non-Hermitian perturbations of classical β-ensembles (with Rostyslav Kozhan), pdf .